Next Article in Journal
General Fermion Triangle Amplitude in the Coupling of Spin-1 Particles and Ward Identities
Previous Article in Journal
Effects of Periodic Magnetic Field to the Dynamics of Vibrating Beam
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(1), 13-22;

Free 2-Crossed Complexes of Simplicial Algebras

University of Celal Bayar, Faculty of Science, Department of Mathematics Muradiye Campus, 45030 Manisa, Turkey
Published: 1 April 2000
PDF [661 KB, uploaded 31 March 2016]


Using free simplicial algebras, it is shown that a free or totally free 2-crossed module can be constructed on suitable construction data in [2]. In this paper 2-crsossed complexes and freeness conditions for 2-crossed complexes are introduced and similar freeness results for these are discussed.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

MUTLU, A. Free 2-Crossed Complexes of Simplicial Algebras. Math. Comput. Appl. 2000, 5, 13-22.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top